Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 12, NWS Little Rock, AR

June 4, 2012Lonoke County, Pulaski County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 4, 2012, 4:07 PM CDT for Lonoke County, Pulaski County, Arkansas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 4:07 PM CDT (21:07 UTC)
Expired
Jun 4, 2012, 6:00 PM CDT
In force
113 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Lonoke County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 14 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGUS54 KLZK 042107
FFWLZK
ARC085-119-042300-
/O.NEW.KLZK.FF.W.0012.120604T2107Z-120604T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
407 PM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
  WESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 600 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  NEARLY STATIONARY AREA OF SHOWERS AND THUNDERSTORMS IN THE WARNING
  AREA FROM GIBSON AND JACKSONVILLE TO SHERWOOD...NORTH LITTLE       
  ROCK...FURLOW AND LONOKE. THE RADAR ESTIMATED UP TO 2 INCHES OF 
  RAIN IN SOME AREAS IN LESS THAN AN HOUR. GIVEN ADDITIONAL HEAVY
  RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERWOOD...           N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  LONOKE...             LITTLE ROCK AFB...    JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   TOLTEC MOUNDS SP...
  SYLVAN HILLS...       SOUTH BEND...         SCOTT...
  PROTHRO JUNCTION...   PARNELL...            METO...
  MCALMONT...           MARCHE...             LEVY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER WATER ACROSS A ROADWAY...STOP! TURN AROUND
DON'T DROWN!

&&

LAT...LON 3459 9211 3474 9225 3483 9236 3493 9235
      3493 9223 3493 9190 3457 9182

$$

46
1 follow-up statement
001 
WGUS74 KLZK 042145
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT MON JUN 4 2012

ARC085-119-042300-
/O.CON.KLZK.FF.W.0012.000000T0000Z-120604T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LONOKE AR-PULASKI AR-
445 PM CDT MON JUN 4 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL PULASKI AND
WESTERN LONOKE COUNTIES UNTIL 600 PM CDT...

* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN FROM GIBSON
  TO JACKSONVILLE AND FAIRVIEW. OTHERWISE...A STEADY LIGHT TO        
  MODERATE RAIN WAS NOTED IN MUCH OF THE WARNING AREA. SOME STREET
  FLOODING HAS BEEN REPORTED IN SHERWOOD AND NORTH LITTLE ROCK
  FOLLOWING UP TO TWO INCHES OF RAIN LESS THAN AN HOUR. WHILE
  RAIN IS TAPERING OFF...IT WILL TAKE SOME TIME FOR ANY HIGH
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHERWOOD...           N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  LONOKE...             LITTLE ROCK AFB...    JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   TOLTEC MOUNDS SP...
  SYLVAN HILLS...       SOUTH BEND...         SCOTT...
  PROTHRO JUNCTION...   PARNELL...            METO...
  MCALMONT...           MARCHE...             LEVY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3459 9211 3474 9225 3483 9236 3493 9235
      3493 9223 3493 9190 3457 9182

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:27 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 4, 2:27 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
227 PM CDT MON JUN 4 2012

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
BIGGEST SHORT TERM CONCERN WILL BE WITH MCV THIS AFTERNOON AND
TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GENERATE NEAR
THE CENTER OF THE MCV AS IT MOVES ACROSS CENTRAL ARKANSAS.
SHOWERS/STORMS SHOULD PERSIST FOR A FEW HOURS GIVEN ADDITIONAL
HEATING OF THE DAY...AND COULD GET A BIT BETTER ORGANIZED AS THEY
MOVE INTO CENTRAL/EASTERN ARKANSAS. ISOLATED SEVERE STORMS WILL BE
POSSIBLE...WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT.
ACTIVITY SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. ANY
HEAVY RAIN THREAT SHOULD BE LOCALIZED IN NATURE.

LATER TONIGHT...AN UPPER WAVE WILL MOVE THROUGH IN NORTHWEST FLOW
ALOFT. THIS WILL INTERACT WITH A DIFFUSE/QUASI-STATIONARY SURFACE
BOUNDARY AND COULD TOUCH OFF ISOLATED SHOWERS/STORMS LATE TONIGHT
AND INTO TUESDAY.

ANOTHER WAVE WILL PASS THROUGH TUESDAY NIGHT/EARLY WEDNESDAY...
KEEPING A SLIGHT CHANCE OF SHOWERS/STORMS IN THE FORECAST FOR AT
LEAST THE SOUTHERN PORTION OF THE FORECAST AREA. BY LATE WEDNESDAY...
ANY PRECIP CHANCES WILL COME TO AN END...AND HIGH PRESSURE WILL
PUSH INTO THE REGION FROM THE NORTH. SHORT TERM PERIOD WILL FINISH
OFF WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 80S.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
WEEK WILL END HOT AND DRY...WITH UPPER RIDGE COMFORTABLY PLACED OVER
THE CENTRAL US. BY EARLY NEXT WEEK HIGH PRESSURE WILL BEGIN TO SHIFT
EAST AND ALLOW FOR SOME GULF MOISTURE TO STREAM BACK INTO THE AREA.
INTRODUCED SLIGHT POPS LATE IN THE PERIOD WITH SOME OF THE LONG TERM
MODELS INDICATING TROPICAL MOISTURE AFFECTING THE EASTERN PORTION OF
THE FA SUNDAY THROUGH TUESDAY. TEMPS WILL HOVER ONE OR TWO DEGREES
ABOVE SEASONAL AVERAGES THROUGH THE LONG TERM.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  83  60  82 /  20  10  10  10
CAMDEN AR         67  91  65  88 /  30  30  20  20
HARRISON AR       64  82  58  82 /  20  10  10  10
HOT SPRINGS AR    70  88  64  86 /  20  20  20  10
LITTLE ROCK   AR  69  87  64  86 /  30  20  20  10
MONTICELLO AR     70  90  65  87 /  30  30  20  20
MOUNT IDA AR      66  88  61  86 /  20  20  20  10
MOUNTAIN HOME AR  65  82  58  82 /  20  10  10  10
NEWPORT AR        66  84  60  83 /  20  10  10  10
PINE BLUFF AR     69  86  64  84 /  30  20  20  10
RUSSELLVILLE AR   68  88  61  85 /  20  20  10  10
SEARCY AR         67  85  60  84 /  20  10  10  10
STUTTGART AR      68  84  62  83 /  30  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...61
Hazardous weather outlook, Jun 4, 1:00 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
100 PM CDT MON JUN 4 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
100 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MESOSCALE COMPLEX VORTEX RIDING ALONG A SURFACE BOUNDARY DRAPED
ACROSS THE CENTRAL PART OF THE STATE WILL BE THE SOURCE FOR
ADDITIONAL CONVECTION EXPECTED TO FIRE UP THIS AFTERNOON. BEST
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE SOUTH OF A LINE FROM
WALDRON TO BATESVILLE THIS AFTERNOON THROUGH THIS EVENING. SOME OF
THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND
WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY
IN THE SOUTHERN PORTION OF THE STATE. HIGH PRESSURE WILL BEGIN TO
BUILD IN BY MID WEEK...BRINGING HOT AND DRY CONDITIONS BY THE END OF
THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51/61

In the hours before

Special weather statement, Jun 4, 2:02 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
202 PM CDT MON JUN 4 2012

ARZ032-043-044-041950-
FAULKNER AR-PULASKI AR-SALINE AR-
202 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI
AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 245 PM CDT...

AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF RUBICON...OR 12 MILES NORTHWEST
OF BENTON...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   PINNACLE MTN...       OTTER CREEK...
  MABELVALE...          LAKE NORRELL...       CHENAL VALLEY...
  PARON...              NATURAL STEPS...      CROWS...
  CONGO...              BLAND...              AVILLA...
  WILFORD PEAK...       TWIN SPRINGS...       TERRYTOWN...
  SPRING VALLEY...      SHINALL MTN...        SHADY GROVE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 126 AND 130.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 5.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3488 9244 3464 9236 3461 9280 3474 9286
TIME...MOT...LOC 1903Z 255DEG 12KT 3469 9272

57
Special weather statement, Jun 4, 2:21 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT MON JUN 4 2012

ARZ042>044-054-042005-
GARLAND AR-HOT SPRING AR-PULASKI AR-SALINE AR-
221 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...CENTRAL
PULASKI...EXTREME NORTHEASTERN HOT SPRING AND EXTREME EASTERN GARLAND
COUNTIES UNTIL 300 PM CDT...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF LONSDALE...OR 11 MILES NORTH
OF MALVERN...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BRYANT...             BENTON...             LONSDALE...
  HURRICANE LAKE...     HASKELL...            WOODLAND HILLS...
  SHAW...               NANCE...              GRAPE...
  CONGO...              BAUXITE...            LENA...
  KENTUCKY...           DETONTI...            COLLEGEVILLE...
  CLEARWATER LAKE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 105 AND 126.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3468 9244 3448 9241 3446 9282 3459 9285
TIME...MOT...LOC 1921Z 263DEG 14KT 3453 9278

227
Special weather statement, Jun 4, 2:34 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT MON JUN 4 2012

ARZ043-054-055-042020-
GRANT AR-HOT SPRING AR-SALINE AR-
234 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...EASTERN HOT
SPRING AND NORTHWESTERN GRANT COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES EAST OF MALVERN MUNI ARPT...OR 6 MILES
SOUTHEAST OF MALVERN...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH
THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TULL...               PRATTSVILLE...        POYEN...
  PERLA...              GIFFORD...            FENTER...
  BELFAST...            STEPHENS LAKE...      MALVERN MUNI ARPT...
  LENHAM...             BUIE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3449 9242 3425 9240 3427 9276 3441 9281
TIME...MOT...LOC 1934Z 256DEG 22KT 3434 9271

227
Special weather statement, Jun 4, 2:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT MON JUN 4 2012

ARZ043-044-054-055-042045-
GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR-
259 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...CENTRAL
PULASKI...NORTHEASTERN HOT SPRING AND NORTHERN GRANT COUNTIES UNTIL
345 PM CDT...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF HASKELL...OR NEAR BENTON...MOVING
EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  DWNTWN LITTLE ROCK...
  LITTLE ROCK ARPT...   BRYANT...             BENTON...
  WRIGHTSVILLE...       TULL...               TRASKWOOD...
  SYLVAN HILLS...       SWEET HOME...         SHANNON HILLS...
  PROTHRO JUNCTION...   OTTER CREEK...        ORION...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 103 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 157.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 15.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3492 9222 3450 9214 3450 9222 3445 9221
      3442 9278 3463 9276
TIME...MOT...LOC 1959Z 264DEG 20KT 3452 9258

227
Local storm report, Jun 4, 3:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
350 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             3 N LEOLA               34.21N 92.59W
06/04/2012  E1.00 INCH       GRANT              AR   PUBLIC

            MEMBER OF PUBLIC CALLED AND REPORTED HAIL APPROXIMATELY
            THE SIZE OF QUARTERS.

&&

CDALTON
Local storm report, Jun 4, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             POYEN                   34.32N 92.64W
06/04/2012  E1.00 INCH       GRANT              AR   PUBLIC

&&

MCLAY

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren36 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson44 min
Jun 3, 7:20 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope25 min
Jun 3, 7:24 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell51 min
Jun 3, 7:34 PM CDTSpecial Weather StatementLZKFulton46 min
Jun 3, 8:10 PM CDTSpecial Weather StatementLZKConway45 min
Jun 3, 8:40 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski35 min
Jun 3, 9:10 PM CDTSpecial Weather StatementLZKPulaski45 min
Jun 4, 12:26 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Jun 4, 12:38 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion37 min
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningLZKBoone, Marion29 min
Jun 4, 12:49 AM CDTSpecial Weather StatementLZKSharp31 min
Jun 4, 1:06 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone39 min
Jun 4, 1:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion35 min
Jun 4, 1:16 AM CDTSpecial Weather StatementLZKIzard44 min
Jun 4, 1:52 AM CDTSpecial Weather StatementLZKIzard43 min
Jun 4, 2:02 AM CDTSpecial Weather StatementLZKIndependence58 min
Jun 4, 2:23 AM CDTSpecial Weather StatementLZKIndependence47 min
Jun 4, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Stone, White, Woodruff54 min
Jun 4, 3:11 AM CDTSpecial Weather StatementLZKBaxter44 min
Jun 4, 3:31 AM CDTSpecial Weather StatementLZKJackson29 min
Jun 4, 4:00 AM CDTSpecial Weather StatementLZKStone45 min
Jun 4, 4:42 AM CDTSpecial Weather StatementLZKJohnson58 min
Jun 4, 4:44 AM CDTSpecial Weather StatementLZKIndependence46 min
Jun 4, 4:59 AM CDTSpecial Weather StatementLZKScott46 min
Jun 4, 5:49 AM CDTSpecial Weather StatementLZKWoodruff46 min
Jun 4, 7:03 AM CDTSpecial Weather StatementLZKLogan, Scott47 min
Jun 4, 1:14 PM CDTSpecial Weather StatementLZKSaline46 min
Jun 4, 1:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline38 min
Jun 4, 2:02 PM CDTSpecial Weather StatementLZKSaline48 min
Jun 4, 2:21 PM CDTSpecial Weather StatementLZKSaline44 min
Jun 4, 2:34 PM CDTSpecial Weather StatementLZKGrant46 min
Jun 4, 2:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
Jun 4, 3:10 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline35 min
Jun 4, 3:18 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring27 min
Jun 4, 3:43 PM CDTSevere Thunderstorm WarningLZKGrant32 min
Jun 4, 4:08 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson52 min
Jun 4, 4:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln49 min
Jun 4, 5:14 PM CDTSpecial Weather StatementLZKCleveland, Lincoln46 min
Jun 4, 5:17 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas28 min
Jun 4, 6:18 PM CDTSpecial Weather StatementLZKBradley47 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.